# SDR AWXA200100576

- Difficulty date: November 6, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 35,159 hours, 26,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - B3 CK - C - CRACK FOUND IN FUSELAGE SKIN 1.375 INCH LONG AT BS 727D, STR 23L.  MAINTENANCE ROUTED OUT THE CRACK, FABRICATED REPAIR DOUBLER AND INSTALLED IAW AWA ER 03-5331-01310-TB1.
